# SDR SWI2025F00151

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 50,867 hours, 33,289 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TROUBLE SHOOT HISTORY OF ANTI ICE DUCT WARNINGSMCI TYPE: TROUBLESHOOTING PRIORITY 1   (FILED CLOSED)    FEB 13, 2025  STATION: PHX--UPON ARRIVAL TO AIRCRAFT PERFORMED INTERROGATION OF MDC AND FOUND B1-349543, PERFORMED TROUBLESHOOTING OF ANTI-ICE DUCT WARNING IN REFERENCE WITH CRJ 700 FIM 36-21-03, UPON INSPECTION OF ANTI-ICE DUCTING UNDERNEATH CARGO AREA BETWEEN FUSELAGE STATION FS985.00 AND FS1098.20, FOUND PORTION OF LOOP B OF MT 162 TO BE SLIGHTLY TOUCHING ANTI-ICE DUCTING, ADJUSTED LOOP AS NEEDED, PERFORMED OPERATIONAL TEST OF ANTI-ICE SYSTEM IN REFERENCE WITH CRJ 700 AMM 30-11-00, COULD NO LONGER DUPLICATE FAULT CONDITION AT THIS TIME, ALL OPS CHECKS GOOD, A/C OK FOR SERVICE.
